Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Quadrature over curved surfaces by extrapolation


Author: J. N. Lyness
Journal: Math. Comp. 63 (1994), 727-740
MSC: Primary 65D32
MathSciNet review: 1257576
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we describe and justify a method for integrating over curved surfaces. This method does not require that the Jacobian be known explicitly. This is a natural extension of extrapolation (or Romberg integration) for planar squares or triangles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1994-1257576-X
PII: S 0025-5718(1994)1257576-X
Keywords: Cubature, curvilinear triangle, Euler-Maclaurin expansion, extrapolation, Romberg integration
Article copyright: © Copyright 1994 American Mathematical Society